# SDR CA160119021

- Difficulty date: December 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT 4 TIMES OUT OF 5, THE ENGINE WILL NOT GO IN REVERSE. CYCLING THE CONTROLS HAD NO EFFECT. TROUBLESHOOTING IS ON-GOING WITH RIGGING TESTING AND PROPELLER GOVERNOR SWAP.
